# SDR CALA2011060600415

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,847 hours, 14,551 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 172A21011
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFTER BUSHING REMOVED OF VERTICAL FIN FWD LWR RT LEG SUPPORT FITTING BORE AREA FOUND PITTING CORROSION.  VERTICAL FIN FWD LWR RT LUG SUPPORT FTG BORE CORROSION REMOVED AND REPAIR BUSHING INSTALLED IAW ECRA 5550-01543.
